Vertex elimination orderings for hereditary graph classes

This is the latest version of this eprint.

Aboulker, P, Charbit, P, Trotignon, N et al. (1 more author) (2015) Vertex elimination orderings for hereditary graph classes. Discrete Mathematics, 338 (5). 825 - 834. ISSN 0012-365X

Abstract

Metadata

Authors/Creators:
  • Aboulker, P
  • Charbit, P
  • Trotignon, N
  • Vuskovic, K
Copyright, Publisher and Additional Information: © 2015, Elsevier. This is an author produced version of a paper published in Discrete Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: LexBFS; truemper configurations; elimination ordering; algorithms for classes of graphs
Dates:
  • Published: 6 May 2015
  • Accepted: 22 December 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 29 May 2014 15:09
Last Modified: 27 Oct 2016 03:31
Published Version: http://dx.doi.org/10.1016/j.disc.2014.12.014
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.disc.2014.12.014
Related URLs:

Available Versions of this Item

Share / Export

Statistics